# SDR AALA201703249018

- Difficulty date: February 20, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Arm
- Part number: D5537131800400
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM 7 BEARING. REPLACED HINGE ARM 7 PER SRM 51-72-11 AND AMM 55-36-41.
